# SDR DALA2021050502553

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,554 hours, 41,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 L-4 CABIN DOOR OUT OF ADJUSTMENT, UPPER AFT CORNER STICKS OUT IN WIND STREAM. CORRECTIVE ACTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0003:5211-9001-4R/004 00059 WP:604840 ADJUSTED L4 DOOR STOP PINS REF B757 AMM 52-11. (1796479)
